# SDR S2YA04029

- Difficulty date: September 2, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N360SK
- Make and model: Dorner DO328300
- Aircraft serial: 3136
- Engine: Pwa PW306B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42152
- Condition: Inoperative
- Location: Rt Hyd Sys
- Part time: 2,953 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED SYSTEM B HYDRAULIC PUMP FAILURE.  THE CREW MADE AN AIR-TURN-BACK, AFTER CONSULTING WITH MECHANIC.  THE AC WAS INSPECTED BY MECHANIC WHO CHECKED THE SYSTEM AND REPLACED THE B SIDE HYDRAULIC AC MOTOR PUMP.  THE AC WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS. (K)
